# SDR ASAA2021052334896

- Difficulty date: May 23, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 44,975 hours, 13,170 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 60A0537
- Condition: Faulty
- Location: Apu
- Part time: 14,081 hours, 21,215 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLE SHOOTING FOUND ACTIVE/CURRENT FAULT 49-41250 START CONVERTER UNIT SHOWS SYSTEM INOP ON APU.  GROUNDED - YES. ACCOMPLISHED B737-800 FIM 49-40 TASK 811. INITIAL EVALUATION SHOWS NO CURRENT STATUS MESSAGE. APU START AND OPERATION IS NORMAL. PERFORMED ENGINE START WITH NO APU FAULTS. RE-ACCOMPLISHED BITE WITH NO CURRENT FAULTS FOUND. REMOVED AND REPLACED APU STARTER GEN IAW B737-800 AMM 49-11-21. GROUND VERIFICATION C/W.
